Top 9 Allergy Congestion Relief – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Genexa

#ad

Physician Formulated, Homeopathic | Multi-Symptom Allergy Relief Medicine, Genexa Allergy-D – 60 Tablets | Certified Organic & Non-GMO

#ad
Genexa #ad - The only certified organic and non-gmo allergy medicine: Genexa Allergy-D helps treat seasonal allergies, so you can feel relief from allergy symptoms. Natural, non-habit forming: Genexa Allergy-D is safe and has no drug interactions.

Helps treat seasonal allergies: allergy-D is a homeopathic decongestant that helps treat sneezing, irritated eyes, runny nose, nasal congestion, and itchy nose and throat. Genexa stress relief complies with the FDA’s Good Manufacturing Practices for the production of homeopathic medicine. Physician formulated & produced in the usa: genexa medicines are safe and non-habit forming, and are exclusively formulated by its Chief Medical Officer and medical team.

All genexa products are produced in the USA using the world's finest Certified Organic and Non-GMO ingredients. Certified organic ingredients are purer, healthier and without harsh fillers, cleaner, so you can feel better without sacrificing your health.
BrandGenexa #ad
ManufacturerGenexa #ad
Weight0.1 Pounds
Part Number0857630006052
Model0857630006052

2. Advil Respiratory

#ad

Advil Allergy & Congestion Relief, 50 Count, Pain Reliever / Fever Reducer, Pack of 1

#ad
Advil Respiratory #ad - For use by those 12 years of age and older. Ibuprofen, antihistamine and nasal decongestant formula helps relieve upper respiratory symptoms associated with allergies. Active ingredients chlorpheniramine maleate 4 mg, ibuprofen 200 mg NSAID, and phenylephrine HCI 10 mg. One pill dose to tackle the toughest allergy and congestion symptoms. Otc relief for multi-symptom sinus and allergy needs including sinus pressure, sneezing, nasal swelling and congestion, runny nose and headache. Includes 50 one tablet dose packets of Advil allergy & Congestion relief, individually-wrapped coated tablets.
BrandAdvil Respiratory #ad
ManufacturerPfizer Consumer Healthcare #ad
Height6 Inches
Length3.5 Inches
Width5.5 Inches
Part Number305730196017
Model305730196017

3. Mucinex

#ad

Fast Acting 12 Hour Severe Nasal Congestion Relief, Mucinex Sinus Max .75 oz in a Bottle, Sinus & Allergy Fast Acting Nasal Congestion Relief Spray

#ad
Mucinex #ad - Temporarily relieves sinus congestion and pressure. Helps clear nasal passages; shrinks swollen membranes. Uses: temporarily relieves nasal congestion due to a cold, hay fever or other upper respiratory allergies.

Also available from mucinex: Mucinex Sinus-Max Clear & Cool Nasal Spray for severe nasal congestion relief. Promotes nasal & sinus drainage. Key benefits: fast acting relief that lasts for up to 12 hours, non-drowsy and nasal congestion relief due to upper respiratory allergies or hay fever. Long lasting: lasts up to 12 hours, through the day or night. Active ingredient: oxymetazoline hydrochloride 005%. What is it: this nasal spray 075 fl oz per bottle provides targeted nasal congestion relief due to upper respiratory allergies or hay fever.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height4.75 Inches
Length1.25 Inches
Weight0.09 Pounds
Width1.81 Inches

4. Benadryl

#ad

Nasal Congestion Relief, 24 Ct, Allergy Tablets, Benadryl Allergy Plus Congestion Ultratabs

#ad
Benadryl #ad - 24 count pack of allergy tablets containing both diphenhydramine HCl, and phenylephrine HCl, an antihistamine, a sinus and nasal decongestant. Provides temporary relief of allergy symptoms like runny nose, sneezing and other hay fever symptoms for adults and children ages 6 and up.

Allergy congestion is relieved with 10 mg of phenylephrine HCl and other allergy and cold symptoms are relieved with 25 mg of diphenhydramine HCl. Get temporary relief of cold symptoms like runny nose, sneezing, and nasal congestion and pressure with a formula that offers a nasal decongestant and antihistamine in one tablet. Find allergy relief with Benadryl Allergy Plus Congestion Ultratabs nasal decongestant and antihistamine allergy relief.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height3.55 Inches
Length0.91 Inches
Weight0.05 Pounds
Width4.05 Inches
Part Numberna
Modelna

5. ALKA-SELTZER PLUS

#ad

Severe Sinus, 24 Count, Alka-Seltzer Plus Maximum Strength Powermax Liquid Gels, Allergy & Cough

#ad
ALKA-SELTZER PLUS #ad - Fast relief so you can get back to your busy life. Get the fast, effective allergy symptom relief you need, when you need it. New 25% smaller pill: alka-seltzer plus maximum Strength Severe Sinus, Allergy & Cough PowerMax Gels have a concentrated formula to provide powerful fast relief. Use as directed. Powerful, multi-symptom relief for your worst allergies, sneezing, cough, runny nose, and itchy, headache, sinus pressure, including sinus congestion, watery eyes. Covered by bayer healthcare LLC-consumer health 60-day satisfaction guarantee.
BrandALKA-SELTZER PLUS #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5 Inches
Length3.5 Inches
Weight0.11 Pounds
Width1.5 Inches

6. Zicam

#ad

0.5oz. Bottles Pack of 2, Zicam Extreme Congestion Relief Nasal Spray, Fast Powerful Relief for Nasal Congestion from Colds or Allergies

#ad
Zicam #ad - Breathe more easily with Zicam. Try zicam the next time you are suffering from nasal congestion and enjoy the fast acting relief if offers. Zicam extreme congestion relief: our nasal decongestant spray offers fast relief for up to 12 hours of nasal congestion & sinus pressure due to cold & allergy symptoms, with a soothing aloe vera.

Get relief from nasal congestion or sinus pressure, without the aftertaste of many saline nasal sprays. Zicam family of products: in addition to our Nasal and Congestion relief products, Zicam also offers a range of products for homeopathic cold shortening, homeopathic allergy relief and homeopathic cold relief for kids. Zicam for congestion relief: zicam fast acting 12 hour nasal congestion relief helps you breath more easily.

Nasal congestion & sinus relief: are nasal congestion or sinus pressure getting you down? Try Zicam's No-Drip Liquid Nasal Gel for up to 12 hours of non-drowsy relief from nasal congestion and sinus pressure due to colds or allergy symptoms. No-drip nasal spray: zicam's no drip liquid nasal spray is formulated so that it won't drip down your throat, unlike many nasal sprays.
BrandZicam #ad
Manufacturerzicam #ad
Height5 Inches
Length3 Inches
Weight0.2 Pounds
Width2 Inches
Part Number00732216301472
Model00732216301472

7. Nasacort

#ad

120 Sprays, 0.57 fl. oz. 2pk, Non-Drowsy & Alcohol-Free, Nasacort Allergy 24HR Nasal Spray for Adults

#ad
Nasacort #ad - Spray bottles of nasacort Allergy 24HR Nasal Spray for Adults. Non-Drowsey. Non-addictive: this over-the-counter nasal allergy spray is non-addictive and safe to use when used as directed with blood pressure medication* *Please consult with your doctor before taking Nasacort with any other medication.

Non-drowsy: this alcohol-free and scent-free nasal allergy spray won't make you drowsy. Oz. Multi-symptom, 24 hour nasal Allergy Relief; 2 X 120 Nasal Spray. Multi-symptom relief: Nasacort Spray relieves nasal allergy congestion, sneezing, and runny and itchy nose. Includes: two 2 057 fl. 24-hour relief: nasacort Nasal Spray provides a full 24 hours of relief from nasal allergy symptoms. No drip-stays where it's Sprayed.
BrandNasacort #ad
ManufacturerNasacort #ad
Height4.75 Inches
Length4.69 Inches
Weight0.19 Pounds
Width1.18 Inches
Part Number738565
Model738565

8. Eu Natural

#ad

Bronchial Wellness, Nettle Leaf, BREATHE Sinus & Lungs Breathing – Seasonal Nasal Health, Bromelain Pills – 60 Vegetarian Soft Capsules, Open & Clear Airways, Healthy Chest – Quercetin, Immune Support

#ad
Eu Natural #ad - We wouldn't have it any other way and neither should you. Made in the usa – we blend all our products at a cgmp certified Laboratory to ensure strict standards and a contaminant-free product. Seasonal strength – healthy nose, eyes, respiratory and immune system is important year-round.

And through our vitamin angels 1-for-1 Match program, one bottle equals one year of vitamins for a child in need. And of course, completely free of fillers, binders, wheat, never tested on animals. No gluten, or dairy. Try our products without worry because we're confident that you will see results and be thrilled with your purchase. This powerful combination supports your health from the inside. 100% happiness & health and 1-for-1 match – we create powerful blends of herbs, vitamins, and minerals, each formulated to promote the best in health.

Pure natural formula – 100% vegetarian easy-to-swallow soft capsules, and artificial ingredients. Just a pure and tested product. You can have the confidence that every capsule has the strength and potency that you are looking for in a product. 1 voted! super ingredients like quercetin, Boswellia, nettle Leaf, Butterbur promote healthy immune response and support balanced histamine levels.
BrandEu Natural #ad
ManufacturerEu Natural #ad
Height3 Inches
Length2 Inches
Weight0.19 Pounds
Width2 Inches
Part NumberENBREATHE

9. Wild Thera

#ad

Herbal Tea and neti Pot., Sinus Cleaner, Cold Sinus Relief, stuffy Nose & Sinus Flush. Can be Used with Sinus Rinse kit, Chest Congestion, Allergies, Wild Thera Breathe Flow Balm. Congestion Relief

#ad
Wild Thera #ad - A little goes a long way. Can be combined with everyday products like elderberry cough syrup, Benadryl, zarbees infant cough and mucus, sinus rinse kit, sinus tea and buckleys cough drops. Formerly breathe easy balm concentrated herbal balm.

No water, no alcohol, no chemicals or stabilizers. Extra virgin olive Oil of the highest purity and Beeswax deliver targeted benefits. Made in the usa. For holistic recovery try bioron sinusalia, Organic Plantain, Organic Eucalyptus, sinus machine, advil cold and sinus, xclear, hyland cough and face mask. We offer a variety of Natural, Organic Herbal Balms. Our blend of traditional herbs creates a solution that is Non-Toxic and No Harsh Side Effects.

Herbal rub and Nasal Moisturizer with Aromatherapy Benefits. Non-habit forming. Deep penetrating effect opens nasal passages while moisturizing the skin with healthy and natural oils. Not tested on animals. Leaves you looking, cough syrup, feeling and smelling healthy and wonderful. Safe & effective ingredients like organic ginger, organic peppermint and more. No petroleum by-products, No Harmful Preservatives and No Parabens.
BrandWild Thera #ad
ManufacturerWild Thera #ad
Part Number6CHE01